# SDR 97ZZZX4328

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Luscom 8A
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 3,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUND LOOPED AND DAMAGED HORIZONTAL TIP.  1991 STORED INSIDE.  REMOVED TIP AND SKINS FOR REPAIR NOTING EXCESSIVE INTERNAL CORROSION (AIRCRAFT PARKED OVER GRASS). NO INSPECTION HOLES TO ALLOW FOR INSPECTION.  APPARENTLY, NO INSPECTIONS CONDUCTED AT ANNUAL INSPECTION.  NOTED SIMILAR LACK OF ACCESS TO WINGS FOR INSPECTIONS.
